Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10511
Title: Penalty method for an optimal control problem with equality and inequality constraints
Authors: Zboon R.A.
Yadav, Shiv Prasad
Mohan C.
Published in: Indian Journal of Pure and Applied Mathematics
Abstract: In this paper, the penalty method approach is discussed for optimal control problem with equality and inequality constraints, in which the penalty term is added to the objective function for any violation of the constraints. This method generates a sequence of infeasible points whose limit is an optimal solution to the original problem. Algorithm supported by numerical example is provided.
Citation: Indian Journal of Pure and Applied Mathematics (1999), 30(1): 1-14
URI: http://repository.iitr.ac.in/handle/123456789/10511
Issue Date: 1999
Keywords: Convergence
Nonlinear Programming
Optimal Control Theory
Penalty Function
ISSN: 195588
Author Scopus IDs: 6507583642
57209022284
7102974102
Author Affiliations: Zboon, R.A., Department of Mathematics, University of Roorkee, Roorkee 247667, India
Yadav, S.P., Department of Mathematics, University of Roorkee, Roorkee 247667, India
Mohan, C., Department of Mathematics, University of Roorkee, Roorkee 247667, India
Corresponding Author: Zboon, R.A.; Department of Mathematics, University of Roorkee, Roorkee 247667, India
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.